# SDR ASAA2025080259853

- Difficulty date: August 2, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 75,040 hours, 39,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT LT OVERWING EXIT INSIDE AND OUTSIDE AND ROW 7 ABC DID NOT PASS 15 MINS CAPACITY CHECKS. GROUNDED - YES. REPLACED M1668 EMERG EXIT LIGHT BATT PACK POWER SUPPLY FOR LH OVERWING EXIT INSIDE AND OUTSIDE LIGHTS AND ROW 7 ABC LIGHTS, OPS NML REF MM 33-51-06-960-805 AND REF WDM 33-51-13.
